MathSciNet Relay Station
MathSciNet bibliographic data
MR1776085 03E35 (03E05 03E40 03E45)
Koszmider, Piotr On strong chains of uncountable functions. Israel J. Math. 118 (2000), 289–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement